# SDR DALA2023013000768

- Difficulty date: January 26, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 86,664 hours, 15,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 1813 EMERG LIGHTS KEPTCOMING ON EVERY 5 MINTHEN OFF EVERY 5 MIN . CORRECTIVE ACTION: PERFORMED EMERGENCY LIGHTS CHECK AND TEST IAW B767-400 AMM 33-51 (2600579)
